# SDR CA070605002

- Difficulty date: May 12, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 25,806 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3035381A
- Condition: Cracked
- Location: Hmu-P3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 ENGINE WAS SNAGGED AS NOT PRODUCING FULL POWER ON TAKEOFF AND IN FLIGHT. MAINTENANCE FOUND THAT THE P3 SENSE LINE WAS CRACKED AT THE HYDRO MECHANICAL UNIT.  UPON REMOVAL, THE LINE BROKE. THE SENSE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070605002)
